# SDR HALA2015040500057

- Difficulty date: April 5, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N489HA
- Make and model: Boeing 717-200
- Aircraft serial: 55002
- Aircraft time: 25,685 hours, 34,425 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEVEL 1, LAV SMOKE DISPLAYED ON AIR SYNOPTIC PAGE.   RESET THE CIRCUIT BREAKER AND PERFORMED FIM 26-14 TASK 801. OPS CHECKED OK.
